Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 42, No. 3 (July, 1990)
T. Fujiwara On the jump-diffusion approximation of stochastic difference equations driven by a mixing sequence
K. Watanabe Sur l'unicité rétrograde dans les problèmes mixtes paraboliques ; cas de dimension 1
A. Papageorgiou and N. S. Papageorgiou Necessary and sufficient conditions for optimality in nonlinear distributed parameter systems with variable initial state
M. Oka Canonical stratification of non-degenerate complete intersection varieties
K. Takano Reduction for Painlevé equations at the fixed singular points of the second kind
Z. Yosimura The quasi KO-homology types of the stunted real projective spaces
I. Kra Periods of cusp forms associated to loxodromic elements of b-groups
K. Nakajima Homogeneous Kähler manifolds of nondegenerate Ricci curvature
R. Salvi The exterior non-stationary problem for the Navier-Stokes equations in regions with moving boundaries
M. Ue Geometric 4-manifolds in the sense of Thurston and Seifert 4-manifolds, I
N. Kawano, W.-M. Ni and S. Yotsutani A generalized Pohozaev identity and its applications

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.